International Journal of Mathematics Research (IJMR)

 

Volume 3, Number 3 (2011)   

 

CONTENTS

 

Surface Wave Propagation in a Generalized Thermoelastic Material with Voids and Diffusion
PP.189-209
Authors:Raj Pal and Baljeet Singh

 

Transient Analysis of Flexible Manufacturing Cell with Two Unreliable Machines
PP.211-220
Authors:Madhu Jain and Deepa Chauhan

 

Magic and Antimagic Labelings in Cayley Digraphs pf 2-Generated p-Groups
PP.221-229
Authors:K. Thirusangu and E. Bala

 

Characterizations of Collectively Compact Sets of Operators on Banach Algebra of Almost Periodic Functions
PP.231-238
Authors:Milan A. Joshi

 

Lattice Structures on Fuzzy G-Modules
PP.239-246
Authors:M. Marudai and V. Rajendran

 

A New Algorithm to Compute Complex Roots of Non- Linear Equations
PP.247-255
Authors:Sasan A. Mohyaddin and Norjan H. Jumaa

 

Domination Integrity of Powers of Cycles
PP.257-265
Authors:R. Sundareswaran and V. Swaminathan

 

Fixed Point Theorems for Weakly Compatible Maps under E.A. Property in Fuzzy Metric Spaces
PP.267-272
Authors:K.P.R. Sastry, G.A. Naidu and G. Sriramamurthy,
R. Venkatabhaskar and S.S.A. Sastri

 

On Reverse Super Magic Graphs
PP.273-284
Authors:Sanjay Roy and D.G. Akka

 

(G,D)-Number of a Graph
PP.285-299
Authors:K. Palani and A. Nagarajan

 

 



 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact